# SDR SWAA2025032606309

- Difficulty date: March 17, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 65,426 hours, 39,155 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SLIDE/OVERWING LIGHT INOP R/H EMERGENCY EXIT SLIDE/OVERWING LIGHT INOP<[01] ALL ACTIONS COMPLETED FOR CC# TTG8Q00ZB2FB;[02] RELAMPED R/H EMERGENCY EXIT SLIDE/OVERWING LIGHT AND DID NOT ILLUMINATE ON TEST PER AMM 33-51-04-960-801.  UPON FURTHER INVESTIGATION FOUND CONNECTOR D11076 NOT FULLY SEATED. RESEATED PER WDM 33-51-13 AND AMM 33-51-04-960-801; OPS CHECK GOOD.;[03] CORRECTIVE ACTION ITEM 2 VERIFIED; CARD COMPLETE.
